MathSciNet Relay Station
MathSciNet bibliographic data
MR565062 (81f:49034) 49D30 (49F25)
Carbone, Luciano; Sbordone, Carlo Some properties of $\Gamma $-limits of integral functionals. Ann. Mat. Pura Appl. (4) 122 (1979), 1–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement